Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I am not gaining the weight after the treatment of TB .

siri was diagnosed lymph nodes infection and intestinal tuberculosis doctor said me to complete 9 month cours of tuberculosis medicines i have completed the 9 months course i month ago but still i m not gaining he weight if i have to take the medicin again or any other problem pls help me
Asked On : Wed, 25 May 2011
Answers:  4 Views:  637
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Suggest do a blood test to check your haemoglobin level and to see if you have resistant TB.If all well then a high protien diet with regular intake of seasonal fruits will help you to gain weight.Along with this do take a good vitamin BComplex tablets.
Answered: Wed, 25 May 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Along with medication you need to take high protein diet to make up for lost weight.There is no need to take medicines again once the disease is cured.Take good diet rich in protein and vitamins.You can even ask your doctor for protein supplements for couple of months.bye.
Answered: Wed, 25 May 2011
I find this answer helpful
  User's Response
Welcome to health care magic
Your expert must have advised you about long term MultiVitamin, Minerals and Good Nutritious diet.
In addition to this, i would like to suggest you to have good Liver Tonic / stimulant, because all anti-tuberculin drugs are highly toxic to liver. To avoid this and for better metabolism, liver tone-up will help you.
take care
Answered: Wed, 25 May 2011
General & Family Physician Dr. Preeti Kathail's  Response

you do not need to take medicines for T.B. again.
You should take diet rich in protein like pulses.milk, eggs, & soyabeens.
Also some multivitamins, & iron tonics like Syp. tonoferan 1 t.s.f twice daily should be taken.                                                                                                                                                                                                                                                                                                                                                                                                                                                                        
Answered: Wed, 25 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor